Alert archive / California / Snow Advisories in 2006

Snow Advisory 10, NWS Eureka, CA

March 9, 2006

NWS Eureka, CA issued this snow advisory at Mar 9, 2006, 10:19 AM PST. It took effect at Mar 9, 2006, 12:00 PM PST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2006, 10:19 AM PST (18:19 UTC)
In effect from
Mar 9, 2006, 12:00 PM PST
Expired
Mar 11, 2006, 12:01 AM PST
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KEKA 091819
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1019 AM PST THU MAR 9 2006


CAZ003-004-100730-
/O.NEW.KEKA.SN.Y.0010.060309T2000Z-060310T0800Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
1019 AM PST THU MAR 9 2006

...SNOW ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. 

A VERY COLD AIR MASS MOVING INTO THE AREA IS ALLOWING WIDESPREAD
RAIN AND SNOW SHOWERS TO MOVE INTO NORTHWEST CALIFORNIA. SNOW
LEVELS ARE CURRENTLY AROUND 2500 FEET...BUT WILL DROP TO 1000 FEET
THROUGH THIS EVENING. SNOW LEVELS WILL TEMPORARILY DROP TO 300 TO
500 FEET IN THE MORE INTENSE SHOWERS...BUT ACCUMULATIONS ARE
EXPECTED TO BE AN INCH OR LESS AT THE LOWER ELEVATIONS. 2 TO 4
INCHES IS LIKELY ABOVE 1000 FEET BY LATE THIS EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
KLEESCHULTE/WILLIS
6 follow-up statements
000 
WWUS46 KEKA 092030
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1230 PM PST THU MAR 9 2006

...SNOW SHOWERS WITH UNSEASONABLY LOW SNOW LEVELS EXPECTED THROUGH
FRIDAY...  

CAZ001-100930-
/O.EXB.KEKA.SN.Y.0010.000000T0000Z-060310T1400Z/
REDWOOD COAST-
1230 PM PST THU MAR 9 2006

...SNOW ADVISORY IN EFFECT UNTIL 6 AM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PST FRIDAY. 

A VERY COLD AIR MASS MOVING INTO THE AREA IS ALLOWING WIDESPREAD
RAIN AND SNOW SHOWERS TO MOVE INTO NORTHWEST CALIFORNIA. SNOW
LEVELS ARE CURRENTLY AROUND 1000 FEET...BUT WILL DROP TO
500 FEET THROUGH THIS EVENING. SNOW LEVELS WILL TEMPORARILY DROP
TO SEA LEVEL IN THE MORE INTENSE SHOWERS...WITH ACCUMULATIONS OF
UP TO 1 INCH AT THE LOWER ELEVATIONS. 2 TO 4 INCHES IS LIKELY
ABOVE 500 FEET BY FRIDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ002-076-100930-
/O.EXB.KEKA.SN.Y.0010.060310T0000Z-060310T1400Z/
MENDOCINO COAST-MENDOCINO INTERIOR-
1230 PM PST THU MAR 9 2006

...SNOW ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM
PST FRIDAY. 

A VERY COLD AIR MASS MOVING INTO THE AREA IS ALLOWING WIDESPREAD
RAIN AND SNOW SHOWERS TO MOVE INTO NORTHWEST CALIFORNIA. SNOW
LEVELS ARE CURRENTLY AROUND 1500 FEET...BUT WILL DROP TO
1000 FEET THROUGH THIS EVENING. SNOW LEVELS WILL TEMPORARILY DROP
TO BELOW 500 FEET IN THE MORE INTENSE SHOWERS...WITH ACCUMULATIONS
OF UP TO 1 INCH AT THE LOWER ELEVATIONS. 2 TO 4 INCHES IS LIKELY
ABOVE 1000 FEET BY FRIDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ003-004-100800-
/O.CON.KEKA.SN.Y.0010.000000T0000Z-060310T0800Z/
NORTH COAST INTERIOR-UPPER TRINITY RIVER-
1230 PM PST THU MAR 9 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. 

A VERY COLD AIR MASS MOVING INTO THE AREA IS ALLOWING WIDESPREAD
RAIN AND SNOW SHOWERS TO MOVE INTO NORTHWEST CALIFORNIA. SNOW
LEVELS ARE CURRENTLY AROUND 1500 FEET...BUT WILL DROP TO
1000 FEET THROUGH THIS EVENING. SNOW LEVELS WILL TEMPORARILY DROP
TO 300 TO 500 FEET IN THE MORE INTENSE SHOWERS...WITH ACCUMULATIONS
OF UP TO 1 INCH AT THE LOWER ELEVATIONS. 2 TO 4 INCHES IS LIKELY
ABOVE 1000 FEET BY LATE THIS EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS46 KEKA 100524
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
924 PM PST THU MAR 9 2006


CAZ004-100630-
/O.CAN.KEKA.SN.Y.0010.000000T0000Z-060310T0800Z/
UPPER TRINITY RIVER-
924 PM PST THU MAR 9 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELED THE 
SNOW ADVISORY. WHILE ADDITIONAL SNOW ACCUMULATIONS ARE LIKELY
ACROSS EXTREME EASTERN HUMBOLDT COUNTY AND WESTERN TRINITY
COUNTY...SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED.

$$

CAZ003-101400-
/O.EXT.KEKA.SN.Y.0010.000000T0000Z-060310T1400Z/
NORTH COAST INTERIOR-
924 PM PST THU MAR 9 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM PST FRIDAY...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM PST FRIDAY. 

A VERY COLD AIR MASS COMBINED WITH SCATTERED BUT MODERATE SNOW
SHOWERS OVERNIGHT WILL RESULT IN ADDITIONAL SNOW ACCUMULATIONS OF
2 TO 4 INCHES THROUGH EARLY FRIDAY ABOVE 1000 FEET. DURING BURSTS
OF HEAVIER SHOWERS...SNOW LEVELS WILL BRIEFLY DROP TO VALLEY
FLOORS. 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE BELOW 1000 FEET.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

CAZ001-002-076-101400-
/O.CON.KEKA.SN.Y.0010.000000T0000Z-060310T1400Z/
REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR-
924 PM PST THU MAR 9 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY...

A VERY COLD AIR MASS COMBINED WITH SCATTERED BUT MODERATE SNOW
SHOWERS OVERNIGHT WILL RESULT IN ADDITIONAL SNOW ACCUMULATIONS OF
2 TO 4 INCHES THROUGH EARLY FRIDAY ABOVE 500 FEET. DURING BURSTS
OF HEAVIER SHOWERS...SNOW LEVELS WILL BRIEFLY DROP LOWER.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$


COLBY
000 
WWUS46 KEKA 101202
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
402 AM PST FRI MAR 10 2006

CAZ004-110000-
/O.EXB.KEKA.SN.Y.0010.000000T0000Z-060311T0000Z/
UPPER TRINITY RIVER-
402 AM PST FRI MAR 10 2006

...SNOW ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

INTERMITTENT SNOW WILL CONTINUE THROUGH THE DAY WITH SNOW
LEVELS REMAINING AT OR BELOW 1000 FEET ACROSS TRINITY
COUNTY. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES...WITH
LOCAL AMOUNTS UP TO 4 INCHES...CAN BE EXPECTED THROUGH THE
AFTERNOON.

THOSE PLANNING TRAVEL SHOULD EXPECT TO ENCOUNTER HAZARDOUS
WINTER DRIVING CONDITIONS. THIS MEANS THE POSSIBILITY OF
SLICK ROADS AND ROAD CLOSURES.



$$

CAZ001>003-076-110000-
/O.EXT.KEKA.SN.Y.0010.000000T0000Z-060311T0000Z/
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
MENDOCINO INTERIOR-
402 AM PST FRI MAR 10 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON.

UNSEASONABLY COLD TEMPERATURES WILL COMBINE WITH ADEQUATE MOISTURE
TO PRODUCE PERIODS OF SNOW TODAY. SNOW MAY FALL AS LOW AS SEA
LEVEL EARLY TODAY...ALTHOUGH LITTLE ACCUMULATION IS EXPECTED AT
THE LOWEST ELEVATIONS. ABOVE 1000 FEET ELEVATION...1 TO 3 INCHES
OF SNOW IS EXPECTED...WITH LOCAL AMOUNTS UP TO 4 INCHES POSSIBLE.

THOSE PLANNING TRAVEL OVER PASSES SHOULD EXPECT TO ENCOUNTER
HAZARDOUS WINTER DRIVING CONDITIONS. THIS MEANS THE POSSIBILITY
OF SLICK ROADS AND ROAD CLOSURES.


$$

MAB
000 
WWUS46 KEKA 101720
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
920 AM PST FRI MAR 10 2006

CAZ001>004-076-110000-
/O.CON.KEKA.SN.Y.0010.000000T0000Z-060311T0000Z/
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
920 AM PST FRI MAR 10 2006

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

UNSEASONABLY COLD TEMPERATURES WILL COMBINE WITH ADEQUATE
MOISTURE TO PRODUCE PERIODS OF SLEET AND SNOW TODAY. SNOW MAY
FALL AS LOW AS SEA LEVEL TODAY...WITH ACCUMULATION OF UP TO 1 INCH
EXPECTED AT THE LOWEST ELEVATIONS. ABOVE 500 FEET...1 TO 3 INCHES
OF ADDITIONAL SNOW IS EXPECTED...WITH LOCAL AMOUNTS UP TO 4
INCHES. BELOW 500 FEET...SLEET WILL ALSO ACCUMULATE TO DEPTHS OF
UP TO 1 INCH.

THESE CONDITIONS WILL CREATE HAZARDOUS ROAD CONDITIONS AS LOW AS
SEA LEVEL. MOTORISTS ARE ADVISED TO USE EXTRA CAUTION WHEN DRIVING
THROUGH AREAS OF HEAVY SHOWERS.

THOSE PLANNING TRAVEL OVER PASSES SHOULD EXPECT TO ENCOUNTER
HAZARDOUS WINTER DRIVING CONDITIONS. THIS MEANS THE POSSIBILITY
OF SLICK ROADS AND ROAD CLOSURES.

$$
000
WWUS46 KEKA 102342
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
342 PM PST FRI MAR 10 2006

CAZ001-111200-
/O.EXP.KEKA.SN.Y.0010.000000T0000Z-060311T0000Z/
/O.NEW.KEKA.WW.Y.0001.060311T0000Z-060311T1200Z/
REDWOOD COAST-
342 PM PST FRI MAR 10 2006

...SNOW ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PST SATURDAY.
THE SNOW ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. 

A VERY COLD AIRMASS HAS SETTLED OVER NORTHERN CALIFORNIA DURING
THE PAST 24 HOURS. VERY COLD UPPER LEVEL TEMPERATURES WILL
CONTINUE TO PRODUCE RAIN AND SNOW SHOWERS...SLEET AND ISOLATED
THUNDERSTORMS THROUGH TONIGHT. SNOW MAY FALL AS LOW AS SEA
LEVEL...WITH ACCUMULATION OF UP TO 1 INCH EXPECTED AT THE LOWEST
ELEVATIONS. ABOVE 500 FEET...1 TO 2 INCHES OF ADDITIONAL SNOW IS
EXPECTED...WITH LOCAL AMOUNTS UP TO 4 INCHES. MOST OF THE
ACCUMULATION WILL OCCUR AFTER SUNSET. BELOW 500 FEET...SLEET WILL
ALSO ACCUMULATE TO DEPTHS OF UP TO 1 INCH.

THESE CONDITIONS WILL CREATE HAZARDOUS ROAD CONDITIONS AS LOW AS
SEA LEVEL. MOTORISTS ARE ADVISED TO USE EXTRA CAUTION WHEN
DRIVING THROUGH AREAS OF HEAVY SHOWERS. WITH BELOW FREEZING
TEMPERATURES EXPECTED OVERNIGHT...MOTORISTS ARE ADVISED TO USE EXTRA
CAUTION AS PATCHY ICE MAY FORM...ESPECIALLY ON BRIDGES AND
OVERPASSES. 

THOSE PLANNING TRAVEL OVER PASSES SHOULD EXPECT TO ENCOUNTER
HAZARDOUS WINTER DRIVING CONDITIONS. THIS MEANS THE POSSIBILITY
OF SLICK ROADS AND ROAD CLOSURES.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

CAZ002>004-076-111200-
/O.EXT.KEKA.SN.Y.0010.000000T0000Z-060311T1200Z/
MENDOCINO COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
MENDOCINO INTERIOR-
342 PM PST FRI MAR 10 2006

...SNOW ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS EXTENDED THE SNOW
ADVISORY UNTIL 4 AM PST SATURDAY. 

A VERY COLD AIRMASS HAS SETTLED OVER NORTHERN CALIFORNIA DURING
THE PAST 24 HOURS. VERY COLD UPPER LEVEL TEMPERATURES WILL
CONTINUE TO PRODUCE RAIN AND SNOW SHOWERS...SLEET AND ISOLATED
THUNDERSTORMS THROUGH TONIGHT. SNOW MAY FALL AS LOW AS SEA
LEVEL...WITH ACCUMULATION OF UP TO 1 INCH EXPECTED AT THE LOWEST
ELEVATIONS. ABOVE 500 FEET...1 TO 3 INCHES OF ADDITIONAL SNOW IS
EXPECTED...WITH LOCALLY MUCH HIGHER ACCUMULATIONS POSSIBLE IN
AREAS OF THE MOST INTENSE SHOWERS AND TRAIN ECHOES. MOST OF THE
ACCUMULATION WILL OCCUR AFTER SUNSET. BELOW 500 FEET...SLEET WILL
ALSO ACCUMULATE TO DEPTHS OF UP TO 1 INCH.

THESE CONDITIONS WILL CREATE HAZARDOUS ROAD CONDITIONS AS LOW AS
SEA LEVEL. MOTORISTS ARE ADVISED TO USE EXTRA CAUTION WHEN
DRIVING THROUGH AREAS OF HEAVY SHOWERS.

THOSE PLANNING TRAVEL OVER PASSES SHOULD EXPECT TO ENCOUNTER
HAZARDOUS WINTER DRIVING CONDITIONS. THIS MEANS THE POSSIBILITY
OF SLICK ROADS AND ROAD CLOSURES.

$$

KLEESCHULTE/WILLIS
000
WWUS46 KEKA 110801
WSWEKA

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1201 AM PST SAT MAR 11 2006

CAZ002>004-076-110915-
/O.CAN.KEKA.SN.Y.0010.000000T0000Z-060311T1200Z/
MENDOCINO COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
MENDOCINO INTERIOR-
1201 AM PST SAT MAR 11 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SNOW
ADVISORY.  ALTHOUGH SIGNIFICANT SNOW FALL HAS DIMINISHED...ISOLATED
SNOW SHOWERS WILL CONTINUE THROUGH THE MORNING HOURS WITH LESS THAN
AN INCH OF ADDITIONAL ACCUMULATION EXPECTED. 

$$

CAZ001-111800-
/O.EXT.KEKA.WW.Y.0001.000000T0000Z-060311T1800Z/
REDWOOD COAST-
1201 AM PST SAT MAR 11 2006

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 10 AM PST
SATURDAY...

A VERY COLD AIRMASS OVER THE AREA WILL CONTINUE TO PRODUCE RAIN 
AND SNOW SHOWERS...SLEET AND ISOLATED THUNDERSTORMS THROUGH THE 
MORNING HOURS. SLEET AND SNOW MAY FALL AS LOW AS SEA LEVEL...WITH 
LOCALIZED ACCUMULATIONS OF 1 TO 2 INCHES EXPECTED. 

THESE CONDITIONS WILL CREATE HAZARDOUS ROAD CONDITIONS AND MOTORISTS
ARE ADVISED TO USE EXTRA CAUTION WHEN DRIVING THROUGH AREAS OF 
HEAVY SHOWERS OR WET ROADS WHERE BELOW FREEZING TEMPERATURES MAY PRODUCE
PATCHES OF ICE DURING THE MORNING HOURS.

THOSE PLANNING TRAVEL OVER PASSES SHOULD EXPECT TO ENCOUNTER
HAZARDOUS WINTER DRIVING CONDITIONS. THIS MEANS THE POSSIBILITY
OF SLICK ROADS AND ROAD CLOSURES.


$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this snow advisory went out at Mar 9, 3:35 AM PST, 6 hours 44 minutes earlier.

Area forecast discussion, Mar 9, 3:35 AM PST, 6 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
335 AM PST THU MAR 9 2006

.SYNOPSIS...COLD AND UNSETTLED WEATHER WILL CONTINUE ACROSS
NORTHWEST CALIFORNIA THROUGH THE WEEKEND AS AN UNSEASONABLY STRONG
UPPER LEVEL TROUGH REMAINS PARKED OVER THE REGION.

&&

.DISCUSSION...A MUCH COLDER AIRMASS IS FILTERING INTO NORTHWEST CAL
THIS MORNING AS A COLD FRONT SWEEPS SOUTH OF THE REGION. POST FRONTAL
SUBSIDENCE HAS SHUT OFF MOST OF THE PRECIP OVER INTERIOR ZONES AT
LEAST TEMPORARILY...SO WILL CANCEL THE HEAVY SNOW WARNING WITH THE
MORNING PACKAGE. UPPER LEVEL RIPPLE CURRENTLY NEAR 45N/140W IS BEING
PROPELLED BY A 150 KT JET AND WILL DIVE SEWD TOWARDS THE DISTRICT
THIS AFTERNOON. THUS EXPECT GOOD REGENERATION OF CONVECTIVE PRECIP LATER
TODAY AS STEEP LOW LEVEL LAPSE RATES TEAM WITH DYNAMICS FROM THIS
UPSTREAM WAVE. WE HAVE INTRODUCED A SLIGHT CHANCE OF THUNDERSTORMS
FOR THE COASTAL WATERS AND ALONG THE COAST AS CAPE/LI PARAMETERS SUGGEST
AS SUCH. ADDITIONALLY...SNOW LEVELS WILL FALL BELOW 2000 FEET AND
PERHAPS TO AS LOW AS 1000 FEET MSL IN THE HEAVIEST SHOWERS.

SHOWERS WILL CONTINUE THROUGH THE NIGHT AND...GIVEN THE LOW SNOW
LEVELS...MAY BE SUFFICIENT TO REACH SNOW ADVISORY CRITERIA FOR
INTERIOR ZONES. WILL DEFER THAT DECISION TO THE DAY CREW AS THEY WILL
BE IN A BETTER POSITION TO ASCERTAIN THE RESULTANT PRECIPITATION
COVERAGE AND INTENSITY. OTHERWISE EXPECT AN EVEN COLDER NIGHT WITH
EVEN COASTAL LOCATIONS DROPPING DOWN TO NEAR FREEZING...ESPECIALLY
IF PRECIPITATION IS MORE SPOTTY THAN EXPECTED. THE COLD UPPER TROUGH
CONTINUES TO DIG SOUTH THROUGH SAT WITH TEMPERATURES AS COLD AS -38
DEGC AT H5. IN SUCH A SCENARIO...SHOWERS ARE A NEAR CERTAINTY OVER
THE HIGHER TERRAIN DURING THE DAY EVEN ABSENT A TRIGGERING MECHANISM.
THE POTENTIAL ALSO EXISTS FOR ISOLATED THUNDERSTORMS CONTAINING
SMALL HAIL BOTH FRI AND SAT. THE COLDEST OF THE AIR BEGINS TO SHIFT
EAST SUN AS THE TROUGH DEPARTS...AND BY SUN NIGHT TEMPERATURES ALOFT
WARM ENOUGH TO CONSIDERABLY DOWNPLAY THE RISK OF PRECIPITATION.
MON IS OUR BEST OPPORTUNITY TO SEE UNIVERSALLY DRY WEATHER...ALTHOUGH
IT APPEARS THERE WILL BE CONSIDERABLE HIGH CLOUDINESS PENETRATING THE
SHORTWAVE RIDGE OVERHEAD. BEYOND THIS POINT...OPERATIONAL MODELS SUGGEST
ANOTHER TROUGH APPROACHING THE COAST TUE AND WED...BUT DIFFER ON WHETHER
THIS FEATURE COMES CLOSE ENOUGH TO PROVIDE US WITH MORE PRECIPITATION.
THE NCEP ENSEMBLES LIKEWISE SUGGEST LOWERING HEIGHTS BUT ALSO ADVERTISE
CONSIDERABLE SPREAD AMONGST MEMBERS. WILL GO WITH A GENERIC CHANCE
BROADBRUSH THAT IS SEASONALLY APPROPRIATE.  BURGER

&&

.AVIATION...SEE TAFS AND TWEBS.

&&

.EKA...WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY PT ST GEORGE TO PT ARENA OUT 60 NM.

&&

VISIT US AT WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 9, 3:39 AM PST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
339 AM PST THU MAR 9 2006

CAZ001-101145-
REDWOOD COAST-
339 AM PST THU MAR 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

TONIGHT...A HIGH SURF ADVISORY IS IN EFFECT. NORTHWEST SWELL
AROUND 20 FEET WILL RESULT IN HAZARDOUS SURF CONDITIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY AND FRIDAY NIGHT...THE HIGH SURF ADVISORY REMAINS IN
EFFECT. PLEASE SEE AWIPS PRODUCT /SFOCFWEKA/ OR WMO PRODUCT
/WHUS46 KEKA/ FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING
PROCEDURES.

CAZ002-101145-
MENDOCINO COAST-
339 AM PST THU MAR 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY AND SATURDAY...A HIGH SURF ADVISORY IS IN EFFECT. NORTHWEST
SWELL AROUND 20 FEET WILL RESULT IN HAZARDOUS SURF CONDITIONS.
PLEASE SEE AWIPS PRODUCT /SFOCFWEKA/ OR WMO PRODUCT
/WHUS46 KEKA/ FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING
PROCEDURES.

CAZ003-004-076-101145-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
339 AM PST THU MAR 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING
PROCEDURES.

MAB

Nearby

Snow Advisories in California, 2006Every snow advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.